Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature

G. Citti Dipartimento di Matematica, Università di Bologna E. Lanconelli Dipartimento di Matematica, Università di Bologna A. Montanari Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.331912

Acta Mathematica, 188, (1), 87-128, 2000.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 255 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{g.2000smoothness,
  title={Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature},
  author={G. Citti, E. Lanconelli, and A. Montanari},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339903723621},
  booktitle={Acta Mathematica},
  volume={188},
  number={1},
  pages={87-128},
  year={2000},
}
G. Citti, E. Lanconelli, and A. Montanari. Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature. 2000. Vol. 188. In Acta Mathematica. pp.87-128. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339903723621.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved